# SDR HEEA083732

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N742PH
- Make and model: Bell 407
- Aircraft serial: 53461
- Aircraft time: 1,642 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pressure Switch
- Part number: 214040806003
- Part serial: 12125
- Condition: Malfunctioned
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR GEARBOX PRESSURE SWITCH MALFUNCTIONED, LIGHT STAYS ON.
